# SDR DALA2020090212915

- Difficulty date: August 12, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,809 hours, 37,355 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Unknown
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MODIFICATION SLH DAMAGED THE SUBJECT FITTING DURING FASTENER REMOVAL. SLH FOUND ON #1 PYLON FORWARD UPPER LINK FORWARD I/B DRAG FITTING ASSEMBLY. REPAIRED PER ERA 476255-14AD.
